doi: 10.3934/dcdss.2020053

Existence results of Hilfer integro-differential equations with fractional order

1. 

Department of Mathematics, GTN Arts College, Dindigul - 624 004, Tamil Nadu, India

2. 

PG and Research Department of Mathematics, Kongunadu Arts and Science College(Autonomous), Coimbatore - 641 029, Tamil Nadu, India

3. 

Department of Mathematics, Sri Eshwar College of Engineering, Coimbatore - 641 202, Tamil Nadu, India

4. 

Department of Mathematics, Faculty of Education, Harran University, Sanliurfa, Turkey

* Corresponding author: H. M. Baskonus

Received  July 2018 Revised  September 2018 Published  March 2019

The paper is relevance with Hilfer derivative with fractional order which is generalized case of R-L and Caputo's sense. We ensured the solution using noncompact measure and M$ \ddot{\text{o}} $nch's fixed point technique. Illustrative examples are included for the applicability of presented technique.

Citation: Ramasamy Subashini, Chokkalingam Ravichandran, Kasthurisamy Jothimani, Haci Mehmet Baskonus. Existence results of Hilfer integro-differential equations with fractional order. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020053
References:
[1]

R. P. AgarwalB. AhmadA. Alsaedi and N. Shahzad, Existence and dimension of the set of mild solutions to semilinear fractional differential inclusions, Advance in Difference Equations, 74 (2012), 1-10. doi: 10.1186/1687-1847-2012-74.

[2]

R. Almeida, What is the best fractional derivative to fit data?, Applicable Analysis and Discrete Mathematics, 11 (2017), 358-368. doi: 10.2298/AADM170428002A.

[3]

J. Banas and K. Goebel, Measure of Noncompactness in Banach Space, Lecture Notes in Pure and Applied Mathematics, Marcell Dekker, New York, 1980.

[4]

H. M. BaskonusT. MekkaouiZ. Hammouch and H. Bulut, Active Control of a Chaotic Fractional Order Economic System, Entropy, 17 (2015), 5771-5783. doi: 10.3390/e17064255.

[5]

A. H. Bhrawy and M. A. Zaky, Shifted fractional-order Jacobi orthogonal functions: Application to a system of fractional differential equations, Applied Mathematical Modelling, 40 (2016), 832-845. doi: 10.1016/j.apm.2015.06.012.

[6]

C. Cattani and A. Ciancio, On the fractal distribution of primes and prime-indexed primes by the binary image analysis, Physica A, 460 (2016), 222-229. doi: 10.1016/j.physa.2016.05.013.

[7]

M. DokuyucuE. CelikH. Bulut and H. M. Baskonus, Cancer treatment model with the Caputo-Fabrizio fractional derivative, The European Physical Journal Plus, 133 (2018), 92. doi: 10.1140/epjp/i2018-11950-y.

[8]

K. M. FuratiM. D. Kassim and N. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Computers & Mathematics with Applications, 64 (2012), 1612-1626. doi: 10.1016/j.camwa.2012.01.009.

[9]

R. GarraR. GorenfloF. Polito and Z. Tomovski, Hilfer-Prabhakar derivatives and some applications, Applied Mathematics and Computation, 242 (2014), 576-589. doi: 10.1016/j.amc.2014.05.129.

[10]

H. Gu and J. J. Trujillo, Existence of mild solution for evolution equation with Hilfer fractional derivative, Applied Mathematics and Computation, 257 (2015), 344-354. doi: 10.1016/j.amc.2014.10.083.

[11]

R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. doi: 10.1142/9789812817747.

[12]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.

[13]

V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Analysis: Theory, Methods & Applications, 69 (2008), 2677-2682. doi: 10.1016/j.na.2007.08.042.

[14]

K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, Wiley, New York, 1993.

[15]

H. M$\ddot{\text{o}}$nch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 4 (1980), 985-999. doi: 10.1016/0362-546X(80)90010-3.

[16] I. Podlubny, Fractional Differential Equations, vol., 198, Academic Press, an Diego, 1999.
[17]

C. Ravichandran and J. J. Trujillo, Controllability of impulsive fractional functional integro-diffrential equations in Banach spaces, Journal of Function Spaces and Applications, 2013 (2013), Art. ID 812501, 8 pp. doi: 10.1155/2013/812501.

[18]

C. Ravichandran and D. Baleanu, Existence results for fractional integro-differential evolution equations with infinite delay in Banach spaces, Advances in Difference Equations, 2013 (2013), 1-12. doi: 10.1186/1687-1847-2013-215.

[19]

C. Ravichandran and D. Baleanu, On the controllability of fractional functional integro-differential systems with an infinite delay in Banach spaces, Advances in Difference Equations, 291 (2013), 1-13. doi: 10.1186/1687-1847-2013-291.

[20]

C. RavichandranK. JothimaniH. M. Baskonus and N. Valliammal, New results on nondensely characterized integro-differential equations with fractional order, The European Physical Journal Plus, 133 (2018), 1-10.

[21]

A. Saadatmandi, Bernstein operational matrix of fractional derivatives and its applications, Applied Mathematical Modelling, 38 (2014), 1365-1372. doi: 10.1016/j.apm.2013.08.007.

[22]

T. Sandev, R. Metzler and Z. Tomoveski, Fractional diffusion equation with a generalized Riemann-Liouville time fractional derivative, Journal of Physics A: Mathematical and Theoretical, 44 (2011), 255203, 21 pp. doi: 10.1088/1751-8113/44/25/255203.

[23]

A. R. Seadawy, Fractional solitary wave solutions of the nonlinear higher-order extended KdV equation in a stratified shear flow: Part Ⅰ, Computers & Mathematics with Applications, 70 (2015), 345-352. doi: 10.1016/j.camwa.2015.04.015.

[24]

X. B Shu and Q. Wang, The existence and uniqueness of mild solutions for fractional differential equations with nonlocal conditions of order $1 < \alpha < 2, $, Computers & Mathematics with Applications, 64 (2012), 2100-2110. doi: 10.1016/j.camwa.2012.04.006.

[25]

R. SubashiniK. JothimaniS. Saranya and C. Ravichandran, On the results of Hilfer fractional derivative with nonlocal conditions, International Journal of Pure and Applied Mathematics, 118 (2018), 277-289.

[26]

J. A. Tenreiro Machado and M. Mata, Pseudo Phase Plane and Fractional Calculus modeling of western global economic downturn, Communications in Nonlinear Science and Numerical Simulation, 22 (2015), 396-406. doi: 10.1016/j.cnsns.2014.08.032.

[27]

J. A. Tenreiro Machado, Fractional dynamics in the Rayleigh's piston, Communications in Nonlinear Science and Numerical Simulation, 31 (2016), 76-82.

[28]

N. ValliammalC. Ravichandran and J. H. Park, On the controllability of fractional neutral integrodifferential delay equations with nonlocal conditions, Mathematical Methods in the Applied Sciences, 40 (2017), 5044-5055. doi: 10.1002/mma.4369.

[29]

V. VijayakumarC. RavichandranR. Murugesu and J. J. Trujillo, Controllability results for a class of fractional semilinear integro-differential inclusions via resolvent operators, Applied Mathematics and Computation, 247 (2014), 152-161. doi: 10.1016/j.amc.2014.08.080.

[30]

J. R. Wang and Y. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Applied Mathematics and Computation, 266 (2015), 850-859. doi: 10.1016/j.amc.2015.05.144.

[31]

M. Yang and Q. Wang, Existence of mild solutions for a class of Hilfer fractional evolution equations With nonlocal conditions, Fractional Calculus and Applied Analysis, 20 (2017), 679-705. doi: 10.1515/fca-2017-0036.

[32]

Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014. doi: 10.1142/9069.

[33]

Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Analysis: Real World Applications, 11 (2010), 4465-4475. doi: 10.1016/j.nonrwa.2010.05.029.

[34]

Y. ZhouL. Zhang and X. H. Shen, Existence of mild solutions for fractional evolution equations, Journal of Integral Equations and Applications, 25 (2013), 557-585. doi: 10.1216/JIE-2013-25-4-557.

show all references

References:
[1]

R. P. AgarwalB. AhmadA. Alsaedi and N. Shahzad, Existence and dimension of the set of mild solutions to semilinear fractional differential inclusions, Advance in Difference Equations, 74 (2012), 1-10. doi: 10.1186/1687-1847-2012-74.

[2]

R. Almeida, What is the best fractional derivative to fit data?, Applicable Analysis and Discrete Mathematics, 11 (2017), 358-368. doi: 10.2298/AADM170428002A.

[3]

J. Banas and K. Goebel, Measure of Noncompactness in Banach Space, Lecture Notes in Pure and Applied Mathematics, Marcell Dekker, New York, 1980.

[4]

H. M. BaskonusT. MekkaouiZ. Hammouch and H. Bulut, Active Control of a Chaotic Fractional Order Economic System, Entropy, 17 (2015), 5771-5783. doi: 10.3390/e17064255.

[5]

A. H. Bhrawy and M. A. Zaky, Shifted fractional-order Jacobi orthogonal functions: Application to a system of fractional differential equations, Applied Mathematical Modelling, 40 (2016), 832-845. doi: 10.1016/j.apm.2015.06.012.

[6]

C. Cattani and A. Ciancio, On the fractal distribution of primes and prime-indexed primes by the binary image analysis, Physica A, 460 (2016), 222-229. doi: 10.1016/j.physa.2016.05.013.

[7]

M. DokuyucuE. CelikH. Bulut and H. M. Baskonus, Cancer treatment model with the Caputo-Fabrizio fractional derivative, The European Physical Journal Plus, 133 (2018), 92. doi: 10.1140/epjp/i2018-11950-y.

[8]

K. M. FuratiM. D. Kassim and N. Tatar, Existence and uniqueness for a problem involving Hilfer fractional derivative, Computers & Mathematics with Applications, 64 (2012), 1612-1626. doi: 10.1016/j.camwa.2012.01.009.

[9]

R. GarraR. GorenfloF. Polito and Z. Tomovski, Hilfer-Prabhakar derivatives and some applications, Applied Mathematics and Computation, 242 (2014), 576-589. doi: 10.1016/j.amc.2014.05.129.

[10]

H. Gu and J. J. Trujillo, Existence of mild solution for evolution equation with Hilfer fractional derivative, Applied Mathematics and Computation, 257 (2015), 344-354. doi: 10.1016/j.amc.2014.10.083.

[11]

R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. doi: 10.1142/9789812817747.

[12]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Application of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204, Elsevier Science B.V., Amsterdam, 2006.

[13]

V. Lakshmikantham and A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Analysis: Theory, Methods & Applications, 69 (2008), 2677-2682. doi: 10.1016/j.na.2007.08.042.

[14]

K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, Wiley, New York, 1993.

[15]

H. M$\ddot{\text{o}}$nch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 4 (1980), 985-999. doi: 10.1016/0362-546X(80)90010-3.

[16] I. Podlubny, Fractional Differential Equations, vol., 198, Academic Press, an Diego, 1999.
[17]

C. Ravichandran and J. J. Trujillo, Controllability of impulsive fractional functional integro-diffrential equations in Banach spaces, Journal of Function Spaces and Applications, 2013 (2013), Art. ID 812501, 8 pp. doi: 10.1155/2013/812501.

[18]

C. Ravichandran and D. Baleanu, Existence results for fractional integro-differential evolution equations with infinite delay in Banach spaces, Advances in Difference Equations, 2013 (2013), 1-12. doi: 10.1186/1687-1847-2013-215.

[19]

C. Ravichandran and D. Baleanu, On the controllability of fractional functional integro-differential systems with an infinite delay in Banach spaces, Advances in Difference Equations, 291 (2013), 1-13. doi: 10.1186/1687-1847-2013-291.

[20]

C. RavichandranK. JothimaniH. M. Baskonus and N. Valliammal, New results on nondensely characterized integro-differential equations with fractional order, The European Physical Journal Plus, 133 (2018), 1-10.

[21]

A. Saadatmandi, Bernstein operational matrix of fractional derivatives and its applications, Applied Mathematical Modelling, 38 (2014), 1365-1372. doi: 10.1016/j.apm.2013.08.007.

[22]

T. Sandev, R. Metzler and Z. Tomoveski, Fractional diffusion equation with a generalized Riemann-Liouville time fractional derivative, Journal of Physics A: Mathematical and Theoretical, 44 (2011), 255203, 21 pp. doi: 10.1088/1751-8113/44/25/255203.

[23]

A. R. Seadawy, Fractional solitary wave solutions of the nonlinear higher-order extended KdV equation in a stratified shear flow: Part Ⅰ, Computers & Mathematics with Applications, 70 (2015), 345-352. doi: 10.1016/j.camwa.2015.04.015.

[24]

X. B Shu and Q. Wang, The existence and uniqueness of mild solutions for fractional differential equations with nonlocal conditions of order $1 < \alpha < 2, $, Computers & Mathematics with Applications, 64 (2012), 2100-2110. doi: 10.1016/j.camwa.2012.04.006.

[25]

R. SubashiniK. JothimaniS. Saranya and C. Ravichandran, On the results of Hilfer fractional derivative with nonlocal conditions, International Journal of Pure and Applied Mathematics, 118 (2018), 277-289.

[26]

J. A. Tenreiro Machado and M. Mata, Pseudo Phase Plane and Fractional Calculus modeling of western global economic downturn, Communications in Nonlinear Science and Numerical Simulation, 22 (2015), 396-406. doi: 10.1016/j.cnsns.2014.08.032.

[27]

J. A. Tenreiro Machado, Fractional dynamics in the Rayleigh's piston, Communications in Nonlinear Science and Numerical Simulation, 31 (2016), 76-82.

[28]

N. ValliammalC. Ravichandran and J. H. Park, On the controllability of fractional neutral integrodifferential delay equations with nonlocal conditions, Mathematical Methods in the Applied Sciences, 40 (2017), 5044-5055. doi: 10.1002/mma.4369.

[29]

V. VijayakumarC. RavichandranR. Murugesu and J. J. Trujillo, Controllability results for a class of fractional semilinear integro-differential inclusions via resolvent operators, Applied Mathematics and Computation, 247 (2014), 152-161. doi: 10.1016/j.amc.2014.08.080.

[30]

J. R. Wang and Y. Zhang, Nonlocal initial value problems for differential equations with Hilfer fractional derivative, Applied Mathematics and Computation, 266 (2015), 850-859. doi: 10.1016/j.amc.2015.05.144.

[31]

M. Yang and Q. Wang, Existence of mild solutions for a class of Hilfer fractional evolution equations With nonlocal conditions, Fractional Calculus and Applied Analysis, 20 (2017), 679-705. doi: 10.1515/fca-2017-0036.

[32]

Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific, Singapore, 2014. doi: 10.1142/9069.

[33]

Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Analysis: Real World Applications, 11 (2010), 4465-4475. doi: 10.1016/j.nonrwa.2010.05.029.

[34]

Y. ZhouL. Zhang and X. H. Shen, Existence of mild solutions for fractional evolution equations, Journal of Integral Equations and Applications, 25 (2013), 557-585. doi: 10.1216/JIE-2013-25-4-557.

[1]

Md. Abul Kalam Azad, Edite M.G.P. Fernandes. A modified differential evolution based solution technique for economic dispatch problems. Journal of Industrial & Management Optimization, 2012, 8 (4) : 1017-1038. doi: 10.3934/jimo.2012.8.1017

[2]

Tianliang Yang, J. M. McDonough. Solution filtering technique for solving Burgers' equation. Conference Publications, 2003, 2003 (Special) : 951-959. doi: 10.3934/proc.2003.2003.951

[3]

Fahd Jarad, Thabet Abdeljawad. Generalized fractional derivatives and Laplace transform. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 709-722. doi: 10.3934/dcdss.2020039

[4]

Roman Chapko, B. Tomas Johansson. On the numerical solution of a Cauchy problem for the Laplace equation via a direct integral equation approach. Inverse Problems & Imaging, 2012, 6 (1) : 25-38. doi: 10.3934/ipi.2012.6.25

[5]

Nicholas Long. Fixed point shifts of inert involutions. Discrete & Continuous Dynamical Systems - A, 2009, 25 (4) : 1297-1317. doi: 10.3934/dcds.2009.25.1297

[6]

Jaeyoung Byeon, Sungwon Cho, Junsang Park. On the location of a peak point of a least energy solution for Hénon equation. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1055-1081. doi: 10.3934/dcds.2011.30.1055

[7]

Yalçin Sarol, Frederi Viens. Time regularity of the evolution solution to fractional stochastic heat equation. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 895-910. doi: 10.3934/dcdsb.2006.6.895

[8]

Vladimir E. Fedorov, Natalia D. Ivanova. Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 687-696. doi: 10.3934/dcdss.2016022

[9]

Chihiro Matsuoka, Koichi Hiraide. Special functions created by Borel-Laplace transform of Hénon map. Electronic Research Announcements, 2011, 18: 1-11. doi: 10.3934/era.2011.18.1

[10]

Amir Khan, Asaf Khan, Tahir Khan, Gul Zaman. Extension of triple Laplace transform for solving fractional differential equations. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 755-768. doi: 10.3934/dcdss.2020042

[11]

Yakov Krasnov, Alexander Kononovich, Grigory Osharovich. On a structure of the fixed point set of homogeneous maps. Discrete & Continuous Dynamical Systems - S, 2013, 6 (4) : 1017-1027. doi: 10.3934/dcdss.2013.6.1017

[12]

Jorge Groisman. Expansive and fixed point free homeomorphisms of the plane. Discrete & Continuous Dynamical Systems - A, 2012, 32 (5) : 1709-1721. doi: 10.3934/dcds.2012.32.1709

[13]

Shui-Hung Hou. On an application of fixed point theorem to nonlinear inclusions. Conference Publications, 2011, 2011 (Special) : 692-697. doi: 10.3934/proc.2011.2011.692

[14]

Luis Hernández-Corbato, Francisco R. Ruiz del Portal. Fixed point indices of planar continuous maps. Discrete & Continuous Dynamical Systems - A, 2015, 35 (7) : 2979-2995. doi: 10.3934/dcds.2015.35.2979

[15]

Antonio Garcia. Transition tori near an elliptic-fixed point. Discrete & Continuous Dynamical Systems - A, 2000, 6 (2) : 381-392. doi: 10.3934/dcds.2000.6.381

[16]

Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, Chao-Jiang Xu, Tong Yang. Local existence with mild regularity for the Boltzmann equation. Kinetic & Related Models, 2013, 6 (4) : 1011-1041. doi: 10.3934/krm.2013.6.1011

[17]

Yong-Yong Li, Yan-Fang Xue, Chun-Lei Tang. Ground state solutions for asymptotically periodic modified Schr$ \ddot{\mbox{o}} $dinger-Poisson system involving critical exponent. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2299-2324. doi: 10.3934/cpaa.2019104

[18]

Jiao Chen, Weike Wang. The point-wise estimates for the solution of damped wave equation with nonlinear convection in multi-dimensional space. Communications on Pure & Applied Analysis, 2014, 13 (1) : 307-330. doi: 10.3934/cpaa.2014.13.307

[19]

Chia-Huang Wu, Kuo-Hsiung Wang, Jau-Chuan Ke, Jyh-Bin Ke. A heuristic algorithm for the optimization of M/M/$s$ queue with multiple working vacations. Journal of Industrial & Management Optimization, 2012, 8 (1) : 1-17. doi: 10.3934/jimo.2012.8.1

[20]

Teck-Cheong Lim. On the largest common fixed point of a commuting family of isotone maps. Conference Publications, 2005, 2005 (Special) : 621-623. doi: 10.3934/proc.2005.2005.621

2017 Impact Factor: 0.561

Article outline

[Back to Top]